And if this went away with continued use? I was on 8 mcg once a day with no results for one week, then twice a day for 2 weeks with no results. I felt some heaviness in my chest but then it seemed to go away. Now I am on 24 mcg 2x a day. Took about a week, but I've been pooping like crazy now for a day. (Was constipated for a whole week.) But since I've been on the high dose, the heaviness is very uncomfortable, and the body aches are not good, and I also sometimes get a slight headache. So could someone tell me if this is going to get better? I'm not sure that I would rather be constipated at this point.
5 Mar 2011
So I will answer for myself. I decided that since I never get nauseated from the Amitiza, I would try to take it before bed with an activia yogurt or a granola bar. I did that and I never felt the chest heaviness or body aches. I even woke up an hour after going to bed and I still didn't have any of the side effects. I've also decided to try it just at night and not do the day time dose. I was going a little too much over the last couple of days. I think with some adjustments this is going to be a very good drug to treat my severe chronic constipation.
- Amitiza Information for Consumers
- Amitiza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitiza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take 24Mg caps twice per day and need to take 5 mg tabs once or twice per day of prednisone to control the itching that results from amitiza. The ...
2 answers • 31 Mar 2013
I am a little nervous taking this med. The only reason is because of the chest tighting. Is it bad chest the chest tightness or is it mild.
1 answer • 10 Jul 2014
They had me on miralex for years but I never took it on time, so they switch me to a capsule of Amitiza 24Mcg capsules. I take 15mg of OP &5mg of ...
2 answers • 1 Aug 2014
... feel awful. Body aches and pains. Heaviness in my chest. Bad dreams and restless sleep. Dull headache. I am sure that this is from the ...
1 answer • 27 Sep 2015